MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC PINK

MIO¿; INSET II 60/6 PCC PINK
Lot Number 5211979
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that her infusion set fell apart at night when she was sleeping.Reportedly, the tubing got separated from the clip at the quick-release and the clip itself was connected to the site.She woke up with blood glucose level of 18 mmol/l.She changed the infusion site and her blood glucose level dropped down to 9.3 mmol/l at the time of this report.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key8280536
Report Number3003442380-2019-00335
Device Sequence Number2463183
Product Code FPA
UDI-Device Identifier05705244007710
UDI-Public05705244007710
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2021
Device Lot Number5211979
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2018
Initial Report FDA Received Date01/28/2019
Patient Sequence Number1